Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Mucus like pink discharge. Did pap test. On vagifem. Worry?

I am 63 years old and have been on vagifem for several years with no problems. last nite I noticed a pink tinged almost mucos like discharge . it didn t happen again nor did it show this morning or afternoon. I am on vacation and wil be unable to see my own doctor for 4 weeks (although I had a yearly check up with pap test 5 months ago and all was normal. ) could this be a one time fluke occurance or should I be really worried?
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
OBGYN 's  Response
If the discharge is post coital, you may need to have an inspection immediately. Else, it could be due to a local breakthrough and in case there is no recurrence, you may safely wait until you see your doctor. Please keep a watch for persistence or recurrence or any associated symptoms and in any such event, report to a specialist immediately. Wish you good health.
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor